# SDR AALA202412169904

- Difficulty date: December 4, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 26,747 hours, 11,503 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING OUTBOARD AFT FLAP INBOARD UPPER SURFACE HAS DELAMINATION ACCOMPLISHED PERMANENT REPAIR ON LEFT HAND WING OUTBOARD AFT FLAP INBOARD UPPER SURFACE. PER B737-NG SRM 57-53-01-2R-14, SRM 51-70-10-2R REPAIR GENERAL, AND SRM 51-70-10-2R-4 REPAIR 4.
